| Model Number |
NA-U401SX-4021 |
| Medical Device Problem Code |
Material Twisted/Bent (2981)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/30/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device was returned to olympus for inspection.A root cause could not be identified.Based on the results of the investigation, it is likely the following led to the malfunction: the sheath buckling occurred due to bending load being applied during pre-use inspection or when inserting it into the endoscope.Should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor field performance for this device.
Event or Problem Description
It was observed that during the device evaluation, the subject device sheath was buckling.There was no patient involvement.
Additional Manufacturer Narrative
Additional information is being submitted to previously submitted d4 ¿ expiration date for this device is 30-apr-2027.Correction to previously submitted d4 serial number - item should be blank ¿ non-serialized device.
Event or Problem Description